# SDR AALA201908129024

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 15,320 hours, 5,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Displaced
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON PREFLIGHT, FOUND GIRT BAR FOR FORWARD SERVICE SLIDE OUTSIDE OF DOOR WITH DOOR CLOSED. MAINTENANCE SECURED GIRT BAR IAW AMM 25-66-00. CHECKS OK.
